# SDR AALA20090703JFK03

- Difficulty date: July 3, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 42,063 hours, 5,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZONE 4 SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE.  EMERGENCY LIGHT BATTERY PACK AT RIGHT NUMBER 3 DOOR. ALL OPS OK PER MM 33-51-00
